Ein singuläres bewegungsinvariantes Variationsproblem.

R. Irrgang

Mathematische Zeitschrift (1933)

  • Volume: 37, page 381-401
  • ISSN: 0025-5874; 1432-1823

How to cite


Irrgang, R.. "Ein singuläres bewegungsinvariantes Variationsproblem.." Mathematische Zeitschrift 37 (1933): 381-401. <http://eudml.org/doc/168453>.

author = {Irrgang, R.},
journal = {Mathematische Zeitschrift},
pages = {381-401},
title = {Ein singuläres bewegungsinvariantes Variationsproblem.},
url = {http://eudml.org/doc/168453},
volume = {37},
year = {1933},

AU - Irrgang, R.
TI - Ein singuläres bewegungsinvariantes Variationsproblem.
JO - Mathematische Zeitschrift
PY - 1933
VL - 37
SP - 381
EP - 401
UR - http://eudml.org/doc/168453
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.